MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PUNCTUA ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PUNCTUA ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number E053
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient is not followed remotely and a normal follow up visit 7 months ago identified there was 9 months remaining longevity.However, a few weeks later the device declared elective replacement indicator (eri).A full evaluation report from the date of the interrogation was not available and disk analysis was not performed.A boston scientific technical services consultant discussed eri could have been triggered due to charge time.The previous long evaluation session coupled with a routine capacitor reformation right away that made the average power consumption very high for that week could have declared explant to maintain the 90 days replacement interval.The device was subsequently explanted and is expected to be returned for evaluation.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This investigation will be updated should further information be provided.

Brand Name
PUNCTUA ICD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20202662
Report Number2124215-2024-57085
Device Sequence Number6815211
Product Code LWP
UDI-Device Identifier00802526480706
UDI-Public00802526480706
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/05/2012
Device Model NumberE053
Device Catalogue NumberE053
Device Lot Number100132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/12/2024
Date Device Manufactured07/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale